Optimal inequalities for the Casorati curvatures of submanifolds of generalized space forms endowed with semi-symmetric metric connections
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1631-1647
Printed September 1, 2015
Chul Woo Lee, Jae Won Lee, Gabriel-Eduard Vilcu, and Dae Won Yoon
Kyungpook National University, Busan National University of Education, Research Center in Geometry, Topology and Algebra, Gyeongsang National University
Abstract : In this paper, we prove two optimal inequalities involving the intrinsic scalar curvature and extrinsic Casorati curvature of submanifolds of generalized space forms endowed with a semi-symmetric metric connection. Moreover, we also characterize those submanifolds for which the equality cases hold.
Keywords : Casorati curvature, real space form, semi-symmetric metric connection
MSC numbers : 53C40, 49K35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd